# SDR DALA2019040432187

- Difficulty date: March 30, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 75,922 hours, 13,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK INOPERATIVE. REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
